# SDR 2013FA0000105

- Difficulty date: February 15, 2013
- Submitted: February 19, 2013
- Operation: General aviation
- Aircraft: N967DA
- Make and model: Diamon DA20-C1
- Aircraft serial: C0577
- Aircraft time: 1,189 hours
- Engine: Cont IO240B
- Engine time: 1,189 hours
- Propeller: Snsnch W69EK63
- System (JASC): 7320 · Fuel Controlling System
- Part: Jam-Nut
- Condition: Backed Out
- Location: Shutoff Valve
- Part time: 1,189 hours
- Component: Shutoff Valve
- Component part number: 171N14
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A 200 HR/100 HR INSPECTION, THE EMERGENCY FUEL SHUTOFF ARM WAS REMOVED TO INSPECT A VALVE KNOWN TO LOOSEN UP AND PRODUCE LEAKS.  WE ARE NOW CHECKING THIS ITEM AT THE NEXT 100 HR AND ON ALL 1000 HOUR INSPECTIONS GOING FORWARD.  THE JAM-NUT WAS LESS THAN FINGER TIGHT (OVER ONE FULL TURN LOOSE).  THERE WAS NO LOCTITE OR SELF LOCKING MECHANISM, APPARENTLY BY DESIGN.  THE NUT WAS REMOVED, SHAFT CLEANED, AND REASSEMBLED WITH LOCTITE BLUE.
